MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Canadian journal of clinical pharmacology = Journal canadien de pharmacologie clinique · 1999

A possible tetracycline-risperidone-sertraline interaction in an adolescent.

Steele M, Couturier J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 15-year-old adolescent male, with Asperger's disorder, Tourette's disorder and obsessive-compulsive disorder, on a tetracycline-risperidone-sertraline treatment regimen, had an acute exacerbation of motor and vocal tics. The increase in tics may have resulted from either a tetracycline-risperidone interaction leading to decreased levels of risperidone, or a tetracycline-sertraline interaction leading to increased levels of sertraline or the natural course of the Tourette's disorder. The sertraline dose was increased with no concomitant increase in tics, and subsequent discontinuation of tetracycline resulted in an improvement in tics, which indicates an interaction between tetracycline and risperidone. The addition of antibiotics to psychotropic medications requires close monitoring due to the potential interactions.

Для цитирования: Steele M, Couturier J. A possible tetracycline-risperidone-sertraline interaction in an adolescent.. The Canadian journal of clinical pharmacology = Journal canadien de pharmacologie clinique. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.